# SDR CALA2013091600669

- Difficulty date: September 15, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 46,725 hours, 16,939 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Part number: 313A27202
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AFT PYLON FAIRING LOWER SURFACE HAS CORROSION MARK.  R & R CHORDS, WEB &  APPLIED FORMING SEAL IAW DRAWING 313A2700 & SRM 51-40-02
